# SDR UPS98827299

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37502571
- Condition: Cracked
- Location: Bs 600-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LONG 31R SPLICE FITTING CRACKED FS 600 TO 620.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW SRM 51-1-21D AND DWG 3750257-1N.
